Addendum: an analogue of Artin reciprocity for closed orbits of skew products
Pollicott, Mark and Sharp, Richard. (2008) Addendum: an analogue of Artin reciprocity for closed orbits of skew products. Ergodic Theory and Dynamical Systems, Vol.28 (No.2). pp. 547-552. ISSN 0143-3857
WRAP_pollicott_addendum_artin.pdf - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Official URL: http://dx.doi.org/10.1017/S0143385707000569
One of the unfulfilled aims of the authors of the preceding paper [W. Parry and M. Pollicott. An analogue of Bauer’s theorem for closed orbits of skew products. Ergod. Th. & Dynam. Sys. 28 (2008), 535–546] was to find a dynamical analogue of Artin reciprocity. In this addendum, we present one such version, suggested by work of Sunada.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Divisions:||Faculty of Science > Mathematics|
|Library of Congress Subject Headings (LCSH):||Artin algebras, Reciprocity theorems, Algebraic number theory -- Problems, exercises, etc., Differentiable dynamical systems, Galois theory|
|Journal or Publication Title:||Ergodic Theory and Dynamical Systems|
|Publisher:||Cambridge University Press|
|Official Date:||7 April 2008|
|Page Range:||pp. 547-552|
|Access rights to Published version:||Open Access|
 Cassels, J. W. S. and Frolich, A.. Algebraic Number Theory. Academic Press, New York, 1967.
Actions (login required)